# SDR CALA2015051893794

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 65,896 hours, 7,708 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EACH WALL MOUNTED EEL AT AFT GALLEY INOPERATIVE.  FOUND BROKEN WIRE AT POWER HARNESS AT PIN ON CONNECTOR.  REPLACED PIN.  OPERATIONS CHECKED OK.
